# SDR AALA201704049017

- Difficulty date: April 3, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 11,954 hours, 4,952 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5757380001500
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED RIGHT INBOARD FLAP TAB TRAILING EDGE DAMAGE  MEASURES A DOWNWARD DEFLECTION OF 1/32 INCH. REPAIRED THE TAB IAW EA 268884A.   REPAIR COMPLETED IAW EA 269146.  AIRCRAFT WAS GROUNDED.
